Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Correction: ``The Knapp-Stein dimension theorem for $ p$-adic groups'' [Proc. Amer. Math. Soc. 68 (1978), no. 2, 243-246; MR 58 #11245]

Author: Allan J. Silberger
Journal: Proc. Amer. Math. Soc. 76 (1979), 169-170
MSC: Primary 22E50
Original Article: Proc. Amer. Math. Soc. 68 (1978), 243-246.
MathSciNet review: 534411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50

Additional Information

PII: S 0002-9939(1979)0534411-X
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia